# SDR EIAA980213

- Difficulty date: June 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932F
- Make and model: Doug DC-9-32F
- Aircraft serial: 47355
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 229
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ - DURING C-CHECK, MAIN DECK FLOORBEAM AT BS 229 HAS CORROSION AT RBL 23.  REPAIRED FLOORBEAM PER SRM 53-40-00 FIG 6L.  (M)
